# SDR HNAA2012091700954

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 58,826 hours, 65,531 cycles
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR NEAR PASSENGER DOOR AREA.  INSPECTED ACFT FOR POTENTIAL ELECTRICAL FIRE.  NO DEFECTS FOUND.  OK FOR SERVICE AT THIS TIME.
